Alert archive / Mississippi / Wind Advisories in 2019

Wind Advisory 14, NWS Memphis, TN

November 11, 20194 states

NWS Memphis, TN issued this wind advisory at Nov 11, 2019, 4:25 AM CST for 4 states. It took effect at Nov 11, 2019, 3:00 PM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2019, 4:25 AM CST (10:25 UTC)
In effect from
Nov 11, 2019, 3:00 PM CST
Expired
Nov 12, 2019, 2:16 AM CST
In force
11 hr
Issued by
NWS Memphis, TN
All 55 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 45 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2019-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2019-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

131 
WWUS74 KMEG 111025
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
425 AM CST Mon Nov 11 2019

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008-
010>012-020-TNZ001>003-019-020-048>051-088-089-111830-
/O.NEW.KMEG.WI.Y.0014.191111T2100Z-191112T0900Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate-
Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Weakley-Dyer-
Gibson-Lauderdale-Tipton-Haywood-Crockett-Shelby-Fayette-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, 
Batesville, Charleston, Tiptonville, Union City, Martin, Dresden,
Dyersburg, Humboldt, Milan, Ripley TN, Covington, Brownsville, 
Alamo, Bartlett, Germantown, Collierville, Memphis, Millington, 
Somerville, and Oakland
425 AM CST Mon Nov 11 2019

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST
TUESDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of North Mississippi, West Tennessee, East 
  Arkansas and Southeast Missouri.

* WHEN...From 3 PM this afternoon to 3 AM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Wind chills will drop into the single
  digits to lower teens tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SJM
4 follow-up statements
433 
WWUS74 KMEG 111749
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1149 AM CST Mon Nov 11 2019

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008-
010>012-020-TNZ001>003-019-020-048>051-088-089-120300-
/O.CON.KMEG.WI.Y.0014.191111T2100Z-191112T0900Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate-
Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Weakley-Dyer-
Gibson-Lauderdale-Tipton-Haywood-Crockett-Shelby-Fayette-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, 
Batesville, Charleston, Tiptonville, Union City, Martin, Dresden,
Dyersburg, Humboldt, Milan, Ripley TN, Covington, Brownsville, 
Alamo, Bartlett, Germantown, Collierville, Memphis, Millington, 
Somerville, and Oakland
1149 AM CST Mon Nov 11 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM CST TUESDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of north Mississippi, west Tennessee, east 
  Arkansas, and southeast Missouri.

* WHEN...From 3 PM this afternoon to 3 AM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Wind chills will drop into the single
  digits to lower teens tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
204 
WWUS74 KMEG 112109
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
309 PM CST Mon Nov 11 2019

MSZ002>006-009-013>017-021>024-TNZ004-021-022-052>055-090>092-
120600-
/O.EXB.KMEG.WI.Y.0014.191112T0000Z-191112T1200Z/
Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette-
Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe-
Henry-Carroll-Benton TN-Madison-Chester-Henderson-Decatur-
Hardeman-McNairy-Hardin-
Including the cities of Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, 
Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, 
Okolona, Amory, Aberdeen, Paris, Huntingdon, Camden, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bolivar, Selmer, 
and Savannah
309 PM CST Mon Nov 11 2019

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST TUESDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of north Mississippi and west Tennessee.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Wind chills will drop into the single 
  digits to lower teens tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008-
010>012-020-TNZ001>003-019-020-048>051-088-089-120600-
/O.CON.KMEG.WI.Y.0014.000000T0000Z-191112T0900Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate-
Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Weakley-Dyer-
Gibson-Lauderdale-Tipton-Haywood-Crockett-Shelby-Fayette-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, 
Batesville, Charleston, Tiptonville, Union City, Martin, Dresden,
Dyersburg, Humboldt, Milan, Ripley TN, Covington, Brownsville, 
Alamo, Bartlett, Germantown, Collierville, Memphis, Millington, 
Somerville, and Oakland
309 PM CST Mon Nov 11 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of north Mississippi, west Tennessee, east 
  Arkansas, and southeast Missouri.

* WHEN...Until 3 AM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Wind chills will drop into the single 
  digits to lower teens tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
342 
WWUS74 KMEG 120618
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1218 AM CST Tue Nov 12 2019

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008-
010>012-020-TNZ001>003-019-020-048>051-088-089-120900-
/O.CON.KMEG.WI.Y.0014.000000T0000Z-191112T0900Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate-
Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Weakley-Dyer-
Gibson-Lauderdale-Tipton-Haywood-Crockett-Shelby-Fayette-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, 
Batesville, Charleston, Tiptonville, Union City, Martin, Dresden,
Dyersburg, Humboldt, Milan, Ripley TN, Covington, Brownsville, 
Alamo, Bartlett, Germantown, Collierville, Memphis, Millington, 
Somerville, and Oakland
1218 AM CST Tue Nov 12 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST EARLY THIS
MORNING...

* WHAT...North winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of north Mississippi, west Tennessee, east 
  Arkansas, and southeast Missouri.

* WHEN...Until 3 AM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Wind chills will drop into the single 
  digits to lower teens tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MSZ002>006-009-013>017-021>024-TNZ004-021-022-052>055-090>092-
121200-
/O.CON.KMEG.WI.Y.0014.000000T0000Z-191112T1200Z/
Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette-
Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe-
Henry-Carroll-Benton TN-Madison-Chester-Henderson-Decatur-
Hardeman-McNairy-Hardin-
Including the cities of Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, 
Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, 
Okolona, Amory, Aberdeen, Paris, Huntingdon, Camden, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bolivar, Selmer, 
and Savannah
1218 AM CST Tue Nov 12 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* WHAT...North winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of north Mississippi and west Tennessee.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Wind chills will drop into the single 
  digits to lower teens tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
663 
WWUS74 KMEG 120816
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
216 AM CST Tue Nov 12 2019

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008-
010>012-020-TNZ001>003-019-020-048>051-088-089-120930-
/O.CAN.KMEG.WI.Y.0014.000000T0000Z-191112T0900Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate-
Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Weakley-Dyer-
Gibson-Lauderdale-Tipton-Haywood-Crockett-Shelby-Fayette-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, 
Batesville, Charleston, Tiptonville, Union City, Martin, Dresden,
Dyersburg, Humboldt, Milan, Ripley TN, Covington, Brownsville, 
Alamo, Bartlett, Germantown, Collierville, Memphis, Millington, 
Somerville, and Oakland
216 AM CST Tue Nov 12 2019

...WIND ADVISORY IS CANCELLED...

Wind speeds are expected to decrease across the area by early this
morning. Thus, the Wind Advisory has been cancelled. 

$$

MSZ002>006-009-013>017-021>024-TNZ004-021-022-052>055-090>092-
120930-
/O.CAN.KMEG.WI.Y.0014.000000T0000Z-191112T1200Z/
Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette-
Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe-
Henry-Carroll-Benton TN-Madison-Chester-Henderson-Decatur-
Hardeman-McNairy-Hardin-
Including the cities of Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, 
Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, 
Okolona, Amory, Aberdeen, Paris, Huntingdon, Camden, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bolivar, Selmer, 
and Savannah
216 AM CST Tue Nov 12 2019

...WIND ADVISORY IS CANCELLED...

Wind speeds are expected to decrease across the area by early this
morning. Thus, the Wind Advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Nov 11, 4:19 AM CST, 6 minutes earlier.

Area forecast discussion, Nov 11, 4:19 AM CST, 6 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
419 AM CST Mon Nov 11 2019

...Record early season winter weather on the way...

.DISCUSSION...

Currently...A potent upper low is in the process of moving into
the western Great Lakes this morning. This system is driving a
1049 mb early season arctic high pressure south along the front
range of the Rockies and across the Plains. A strengthening cold
front stretches from just north of the Ohio River across southern
MO to 1008 mb surface low over north central Texas. Rain is
starting to break out across the southern plains into AR as warm
air advection increases across the region. Temps are in the 40s
for the most part this morning across the Mid-South with
increasing clouds.

Today through Wednesday...Radical changes are in store for Mid-
South. Less than 6 weeks ago Memphis was in the upper 90s and
setting all time monthly record high temps. Safe to day...those
days are long gone. Arctic high pressure will surge south today as
a surface low tracks east across the Lower Mississippi Valley.
Rain will spread across the Mid-South this morning. The cold front
will push into NE AR, the MO Bootheel and NW TN by noon and then
move to the I-40 corridor by 2-3 pm and Tupelo by 6 pm. Gusty
north winds will develop behind the front and temps will quickly
drop. Have pushed the changeover a little earlier considering how
quickly the cold air is surging south. Parts of NE AR, the MO
Bootheel and NW TN will start to see a wintry mix after 4 pm
shifting south to JBR by 6 pm...MEM/MKL by 9 pm and TUP around
midnight. As discussed the last several days this is the usual
race between departing moisture and incoming cold air. There is a
couple of hours where the column cools enough for sleet and snow
before the dendritic growth zone dries out. The wet and warm
ground will limit snow/sleet accumulations so expect a dusting to
perhaps a half inch on elevated or grassy surfaces. Some places
will see no accumulations. Right now best chance of seeing some
light accumulations will be north of I-40 and east of I-55.
After the mid levels dry out there are a few hours where the
column is saturated below 700 mb which could result in some
freezing drizzle and have added this to the forecast. As temps
quickly fall a few bridges or elevated surfaces could become
slick. Most of the precip shuts off by 3 am as the front heads
quickly south and the 700 mb trough axis and deeper moisture
shift east.

Latest data points to some very gusty north winds developing
later today and continuing for most of tonight behind the arctic
front. Will issue a wind advisory along and west of the MS River.
Winds will gust to 35 mph or more especially during the evening.

The strong north winds will drive record cold south and temps
will plummet tonight. Record lows are in jeopardy across the CWA
despite the fact the wind will be strong all night. By sunrise
lows will be in the upper teens north to mid 20s south. Wind and
cold temps bring up yet another significant impact to this
event...wind chills. The wind chills will drop into the low single
digits north of I-40 to lower teens over parts of north MS.
Blustery north winds will continue to advect arctic air into the
region on Tuesday. Wind chills will remain in the upper teens
north to mid 20s across North Mississippi. High temperatures will
struggle to reach freezing over much of the Mid-South Tuesday
afternoon leading to record low maximum temperature records across
the area. Arctic high pressure will settle over the region
Tuesday night setting up the stage for more record lows as temps
plummet into the teens across most of the Mid-South. Some relief
will arrive on Wednesday as the arctic high shifts east and
loosens its grip on the Mid-South a bit.

Thursday through Sunday...Below normal temperatures, though not as
cold as earlier in the week, and dry weather is expected as
several systems reinforce the northwest flow aloft.

SJM

&&

.AVIATION...

06Z TAFs

Few significant changes from the 00Z TAFs. Prefrontal winds will
veer to the Southwest after 12Z. Strongest post frontal pressure
surge and highest winds will likely trail a bit behind the front.
GFS LAMP guidance suggests gusts in excess of 30KT at MEM during
the inbound push.

00Z NAM BUFr and recent RAP soundings depict a little stronger
warm wedge aloft Monday evening. With dry air above (absence of
snow aloft), such a thermal profile would be more conducive to
freezing drizzle at the surface, before precip cuts off
altogether by the end of the MEM inbounds.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory from 3 PM this afternoon to 3 AM CST Tuesday for
     Clay-Craighead-Crittenden-Cross-Greene-Lee AR-Mississippi-
     Phillips-Poinsett-St. Francis.

MO...Wind Advisory from 3 PM this afternoon to 3 AM CST Tuesday for
     Dunklin-Pemiscot.

MS...Wind Advisory from 3 PM this afternoon to 3 AM CST Tuesday for
     Coahoma-DeSoto-Panola-Quitman-Tallahatchie-Tate-Tunica.

TN...Wind Advisory from 3 PM this afternoon to 3 AM CST Tuesday for
     Crockett-Dyer-Fayette-Gibson-Haywood-Lake-Lauderdale-Obion-
     Shelby-Tipton-Weakley.

&&
Hazardous weather outlook, Nov 10, 4:35 AM CST, 23 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
435 AM CST Sun Nov 10 2019

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-111245-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
435 AM CST Sun Nov 10 2019

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A strong cold front will move through the Mid-South on Monday.
Rain will briefly change to sleet and snow Monday Night before
precipitation ends. Little to no sleet and snow accumulation is
expected.

Dangerous, record breaking cold temperatures are expected Monday
night through Wednesday morning. In addition, wind chill values
will drop into the single digits Monday Night into early Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

SJM

Nearby

Wind Advisories in Mississippi, 2019Wind Advisories in Tennessee, 2019Wind Advisories in Arkansas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.